Showing Results for
From:PLoS ONE (Vol. 16, Issue 2) Peer-ReviewedAcetaminophen (N-acetyl-p-aminophenol, APAP) overdose is the most common cause of drug-induced liver injury (DILI). Although the primary hepatic damage is induced by APAP-derived toxic intermediates resulting from...
From:Journal of Infectious Diseases (Vol. 214, Issue 11) Peer-ReviewedCitation Only
From:Frontiers in Cellular and Infection MicrobiologyPeer-ReviewedAuthor(s): Maria C. Souza, Denise M. Fonseca, Alexandre Kanashiro, Luciana Benevides, Tiago S. Medina, Murilo S. Dias, Warrison A. Andrade, Giuliano Bonfá, Marcondes A. B. Silva, Aline Gozzi, Marcos C. Borges, Ricardo...
From:PLoS ONE (Vol. 11, Issue 3) Peer-ReviewedToxoplasma gondii is a widespread parasite responsible for causing clinical diseases especially in pregnant and immunosuppressed individuals. Glucocorticoid-induced TNF receptor (GITR), which is also known as TNFRS18...
Choose how you want to be alerted when new results for your search become available.
Subscribe to Gale's RSS feed to get content delivered to your favorite RSS aggregator. Copy and paste the URL below into your reader:
Tell us where to send the alert and how often you want to receive it